# SDR REXA2016070701284

- Difficulty date: July 7, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Defective
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY OXYGEN MASK LATCH WILL NOT DEPLOY.  R & R LAV OXYGEN MASK LATCH IAW AMM 35-21-05.  OPS TEST OF LAV OXYGEN SYSTEM GOOD IAW AMM 35-20-00.
